
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/3015
Title: | Algebraic characterization of isometries of the complex and the quaternionic hyperbolic 3-spaces |
Authors: | Gongopadhyay, Krishnendu |
Keywords: | Hyperbolic space Complex numbers Isometries |
Issue Date: | 2013 |
Publisher: | American Mathematical Society |
Citation: | Proceedings of the American Mathematical Society, 141(3), pp.1017-1027. |
Abstract: | Let ℍ3F denote the three dimensional hyperbolic space over F, where F denotes either the complex numbers C or the quaternions ℍ. We offer an algebraic characterization of isometries of 3F. |
URI: | https://www.ams.org/journals/proc/2013-141-03/S0002-9939-2012-11422-4/home.html http://hdl.handle.net/123456789/3015 |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.